IJPAM: Volume 70, No. 4 (2011)
FINITE FIELDS USING NORMAL BASES
Department of Mathematics and Computer Science
Eastern Connecticut State University
Willimantic, CT 06226, USA
Department of Mathematics
Kwame Nkrumah University of Science and Technology
Abstract. We present explicit methods of constructing finite fields using normal bases and develop a general rule for constructing Galois finite fields of the form . We also show that optimal normal basis exist for .
Received: February 15, 2011
AMS Subject Classification: 11T06, 12E20, 12E30, 12F10, 12Y05
Key Words and Phrases: finite fields, normal bases, irreducible polynomials
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395